Need help! Depression and anxiety
I don’t know where else to go without going to a hospital. I’ve always had issues with depression and anxiety. It is tough to deal with, but I have a grasp of what it is at least. I’ve been taking 10MG of Lexapro and 1-1.5 MG of Klonopin to treat it. My psych doctor died in January and I started with a new doctor that upped my Lexapro to 20MG and put me on Buspar for anxiety.
She then decided to take me off the Klonpin. She had me go from 1-1.5 to only .5 a day a month ago and then cut me off. My anxity was already starting to increase that month, and a few days after I stopped the klonopin I faced massive panic attacks among a ton of other issues. It took some begging for help until she eventually put me on .5MG of Atavan but I don’t think it is working.
My current symptoms are this horrible brain fog that is impairing my basic functions. I forget things easily, I can’t concentrate. It feels like I’ve literally got dumber. I am clumsier. I keep almost walking into poles and today I almost got run over by a bus. I’m beyond irritable. I almost attacked a man on an elevator because of his breathing, and I’ve never had such violent thoughts before. I’ve had brief sucidical thoughts that I had to talk myself out of because I rationally know I don’t want to do that.
When I stretch my neck it hurts. It feels like my neck or back is violently ripping in two. I’m having out of body experinces. I am sitting at work and suddenly I am not sure if I am dreaming or not
I also have headaches, I’m pacing constantly. I am having muscle spasims, twitching, my hands tremble.
This is terrifying. I’ve never felt like this in my entire life and I don’t know what is going on. Is it the Buspar? The Atavan? The lack of Klonopin and should I go to the hosptial? My doctor isn’t around on the weekends. Any help will be appericated.
Interested in more discussions like this? Go to the Depression & Anxiety Support Group.
It could be a number of things but my guess is u r still adjusting to the med changes. I just went through this myself. It is quite miserable i finally talked to my dr he made adjustments until it was right for my body..
I haven’t posted for awhile. I fell & broke my arm in Aug. just got my remove able cast off a couple weeks ago. I’m suffering with depression I guess I’m on Effexor, bupropion & take anitriplene at night to sleep. Also take muscle relaxer & .5 kola noon at night. I don’t want to do any thing. I thought I had a bug I’ve felt so bad. I just want to sleep all the time. I now think it might be depression . Has anyone else felt this way ?
Hello again @65742 Sorry to hear about your arm! OUCH!
I would certainly discuss, as soon as possible, your feelings, etc. with your MD. Depression can be a tough one.
Peace and strength!
Is the muscle relaxer for your healing arm? I use MediGuard.com to track my meds and read the side effects and interactions. It would tell you if your meds are a possible reason for your sleepiness. I also take Bupropion, along with a list of other meds. Another thing to consider is a sleep study, which can be done either at a sleep center or at home. I have sleep apnea, and use a CPAP machine, and when I started using it, I quickly went from always being drowsy to awake and alert. Your doctor should have some recommendations. Good luck.
@65742 I know when I do not feel well I can get depressed it is because of the pain not feeling well or just able to do what I want to do at the time. Just know that you have a place to vent and get as much as support as we can give you. Hang in there and keep in contact
i am sorry for the pain that you are experiencing . if i were you i would try to find the best psychopharmacologist in your are. you may want his opinion on what is going on with your meds. some drs. have more knowledge on various drugs then others , it is worth a try. i hope that you feel better soon.
Welcome to Connect, Richard (@vizper). Do you also deal with depression and anxiety? Can you tell us a bit more about your experience with psychopharmacologists?
Medication can be a management / balancing act?
It will work out for you, it just may take time.
I practice breathing out slowly 4-7 sec when I get to the point you were in the elevator.
You sound strong and with it, so please hang in there. : )
For anyone who has a family member having Altimeters? The best dr to have for them is a Phychiatry . Also for the caregiver!
You are right on track.
The caregiver / caregivers need breaks for their health.